... Currently taking .5 Xanax daily,and stopped tabs cold turkey.when will I feel better?.been off for a week.still got pain and what feels like acid reflux.stomach and muscle cramps,rapid heartbeat,bad anxiety attacks.etc
I am sorry you are not feeling well. Do I understand you correctly that you quit the loratab but are still on the xanax? Did you taper down on your xanax or did you change the dosage at the same time that you quit the loratabs?
You are most likely suffering wd's as you have undoubtedly (and through no fault of your own) become dependent upon these medications.
I have been suffering from chronic pain for many years and due to the fact that I had to be on pain killers my body became dependent on them. I was not seeking a 'high' for recreational use, but had to be on them in order to function in my daily life. Unfortunately, once your body is used to a certain amount of medication in the system, you then must maintain that level of intake in order to just feel 'normal'. The safest way to rid yourself of the medications (and I am assuming you are doing this under a doctor's care) is to taper off of them.
Can you please tell me some more about your situation? Are you doing this on your own, or is your doctor aware of it? I only ask because I, too, got tired of taking pills all the time, but when I tried to stop on my own I became very ill.
I will try and help you as best I can, but I do need a little bit more background.
Thank you, TX and welcome to the site! There are a lot of people here that truly do care about your well being!
Never quit taking medicine that can cause withdrawls. Have your Dr slowly bring you down off the xanax, i have done this and i feel that coming down off of xanax can be more painful than opiates, and longer too! It is the only way to get off without going through unessary pain. kpwilson
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Sep 2009 • 2 answers
Posted 28 Sep 2009 • 4 answers
Posted 19 Dec 2011 • 1 answer
Having anxiety taking sertraline 50mg for it had to stop for 4 days while taking lortab 10 pain med?
Posted 27 May 2012 • 1 answer
Posted 24 Aug 2014 • 1 answer